MathSciNet Relay Station
MathSciNet bibliographic data
MR1501659 11R52 (12E15 16K20)
Albert, A. Adrian; Hasse, Helmut A determination of all normal division algebras over an algebraic number field. Trans. Amer. Math. Soc. 34 (1932), no. 3, 722–726.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement